# SDR QXEA9800045

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 63
- System (JASC): 2731 · Elevator Tab Control System
- Part: Controls
- Condition: Lack Of Lube
- Location: Elev Trim
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - ELEVATOR TRIM INOP -10 TO -29 DEGREES CELCIUS.  LUBRICATED LEFT AND RIGHT ELEVATOR TRIM ACTUATORS AND ASSOCIATED CHAINS.  OPERATED ELEVATOR TRIM FULL TRAVEL SEVERAL TIMES, CHECK GOOD.  NO PARTS REPLACED.
